MAUDE Adverse Event Report: CAREFUSION MINIBORE PRESSURE RATED EXT, IV CNNCTOR; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MINIBORE PRESSURE RATED EXT, IV CNNCTOR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ5301
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Per customer, they are not allowed to provide any patient demographics.
 
Event or Problem Description
Multiple disposable products (received attached to each other) were returned unexpectedly, and it was reported that majority of the products have the same reoccurring issue of breaking, cracking or leaks.Although requested, additional information was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report that the majority of the products have the same reoccurring issue of breaking, cracking or leaks was not confirmed.The sets and maxzero connectors were visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection of the set noted no damage or any anomalies.Functional and pressure testing resulted in the set flowing freely and ran with no issues or leaks.Dimensional analysis was performed on the male and female luer ends of the maxzero connectors as well as all the male and female luers on each set and were found to be within the required specifications.The root cause of the customer¿s reported reoccurring issue of breaking, cracking or leaks was not identified.The device history record for minibore extension set model mz5301 lot number unknown could not be conducted because the lot information was not provided.

Brand Name
MINIBORE PRESSURE RATED EXT, IV CNNCTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9964632
Report Number9616066-2020-01327
Device Sequence Number2740616
Product Code FPA
UDI-Device Identifier10885403230547
UDI-Public10885403230547
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ5301
Device Catalogue NumberMZ5301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-BD BIFUSE, (2)NON-BD EXT, TD UNK